# SDR 20000816SH028

- Difficulty date: July 31, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Make and model: Cessna T188
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5904C90
- Part serial: 7110026
- Condition: Cracked
- Location: Blade Sockets
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CAME IN LEAKING RED DYE.  ALL THREE BLADE RETENTION NUTS CRACKED AND HUB CRACKED IN NR 2 BLADE SOCKET.  BLADE, SN K62431YS, HAD EXCESSIVE CORROSION IN BLADE THREADS (SCRAP).  PROPELLER USED IN AG OPERATIONS.  TWO GOOD BLADES RETURNED TO CUSTOMER.  EXACT CAUSE OF CRACK UNKNOWN.  (X)
